RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsidulko, Oksana Yur'evna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:166
Abstract pages:864
Full texts:157
References:116
E-mail:

http://www.mathnet.ru/eng/person84324
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. Kh. Gimadi, O. Yu. Tsidulko, “An asymptotically optimal algorithm for the $m$-peripatetic salesman problem on random inputs with discrete distribution”, Diskretn. Anal. Issled. Oper., 24:3 (2017),  5–19  mathnet  elib; J. Appl. Industr. Math., 11:3 (2017), 354–361  scopus
2014
2. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, Diskretn. Anal. Issled. Oper., 21:1 (2014),  15–29  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 208–217  isi  scopus
3. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, O. Yu. Tsidulko, “Probabilistic analysis of an approximation algorithm for the $m$-peripatetic salesman problem on random instances unbounded from above”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  88–98  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 77–87  isi  scopus
2013
4. O. Yu. Tsidulko, “On solvability of the axial $8$-index assignment problem on one-cycle permutations”, Diskretn. Anal. Issled. Oper., 20:5 (2013),  66–83  mathnet  mathscinet; J. Appl. Industr. Math., 8:1 (2014), 115–126  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019